MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK-SET, INFUSION SET

UNOMEDICAL A/S QUICK-SET, INFUSION SET
Model Number MMT-387
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
The claimed failure cannot be confirmed.No lot number reported and no device returned for investigation.
 
Event or Problem Description
Unomedical reference number: (b)(4).Wife reported that male diabetic patient on pump therapy has passed away.Reported infusion set tubing kinked and his blood sugars went to over 1000 mg/dl by the time he they got to hospital he was in dka and passed away shortly after.Date of hospitalization and death unknown.No further information available.

Brand Name
QUICK-SET, INFUSION SET
Common Device Name
QUICK-SET
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key9102726
Report Number3003442380-2019-00007
Device Sequence Number19374386
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-387
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;